# SDR CA071003008

- Difficulty date: September 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 16,872 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 0510128
- Condition: Worn
- Location: Rudder
- Part time: 16,797 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A 100 HOUR INSPECTION, MAINT DISCOVERED THE RUDDER PEDAL TORQUE TUBE SPRING ATTACHMENT BRACKET HOLE WAS WORN MORE THAN HALF THRU. THIS IS A HARD TO INSPECT AREA AT THE FWD TUNNEL CENTER SECTION UNDER THE DASH. THE BRACKET WAS REPLACED AND RUDDER RE-RIGGED AS REQUIRED. (TC NR 20071003008)
